# SDR AALA201901229029

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737-8
- Aircraft serial: 44460
- Aircraft time: 348 hours, 129 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Power Supply
- Condition: Defective
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIPMENT SMOKE LIGHT CAME ON, RIGHT AFTER LEVEL OFF AT FL 370.   LIGHT WENT OUT AFTER 30 SECONDS  BEFORE WE COULD RUN QRH PROCEDURE. THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED BOTH SUPPLY AND EXHAUST EQUIP SMOKE DETECTORS IAW MM 26-19-01-710-802, EQUIP COOLING  SMOKE DETECTORS OPS CHECKED GOOD.
